# SDR DXTA200400242

- Difficulty date: February 12, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N548QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259048
- Aircraft time: 7,255 hours, 4,806 cycles
- Engine: Pwa PW306B
- Engine time: 7,360 hours, 4,865 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

ON LANDING WHILE PULLING BACK ON THE THRUST REVERSER LEVERS, NR 1 ENGINE WENT TO SHUTDOWN AND NR 1 ENGINE FIRE LIGHT ILLUMINATED.  PULLED NR 1 ENGINE FIRE BOTTLE, AIRCRAFT ARRIVED AT GATE WITHOUT FURTHER INCIDENTS.  ITEM IS UNDER INVESTIGATION.
